# SDR DALA2017040502841

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 32,913 hours, 16,873 cycles
- Engine: Iae V2528D5
- Engine time: 42,636 hours, 23,231 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYDRAULIC TEMP HIGH DURING CRUISE. TURNED ON TRANSFER PUMP PRESSURE WENT TO ZERO. LEFT ENGINE HYDRAULIC PUMP ON.  PRESSURE IS ZERO.  REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN PUMP IAW MM.  OPERATIONS CHECKED GOOD.
